# SDR DHL2004745514

- Difficulty date: July 5, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, IN MAIN CABIN SEAT TRACK LBL 60 135 495 TO BS 515 SCALLOP IS WARN.  CUT OUT DAMAGE SEAT TRACK IAW B727 SRM 53-10-2 FIG 7.  FABRICATED SEAT TRACK DIM: 29.5 FROM PART NUMBER BAC 1520-841 PO 416740 IAW B727 SRM 53-10-2.  TREATED & PRIMED ALL PARTS & AREA IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727 SRM 53-10-2 AT MAIN CABIN LBL 60 BS 495 TO 515.
